IJPAM: Volume 28, No. 3 (2006)

COVERING AND DISTORTION THEOREMS FOR
SPIRALLIKE FUNCTIONS WITH RESPECT
TO A BOUNDARY POINT

Mark Elin
Department of Mathematics
ORT Braude College
P.O. Box 78, Karmiel, 21982, ISRAEL
e-mail: mark.elin@gmail.com


Abstract.In this note we obtain some distortion results for spirallike functions with respect to a boundary point. In particular, we find the maximal domain covered by all spirallike functions of order $\beta$.

Received: April 15, 2006

AMS Subject Classification: 30C45

Key Words and Phrases: spirallike functions with respect to a boundary point, distortion theorem, covering theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 3